On random discrete distributions
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 609-619
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_609_619,
author = {T. Rolski},
title = {On random discrete distributions},
journal = {Applicationes Mathematicae},
pages = {609--619},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-609-619},
zbl = {0446.60034},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-609-619/}
}
T. Rolski. On random discrete distributions. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 609-619. doi: 10.4064/am-16-4-609-619
Cité par Sources :